Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 892387, 34 pages
http://dx.doi.org/10.1155/2010/892387
Research Article

The Khovanov-Lauda 2-Category and Categorifications of a Level Two Quantum SL(N) Representation

Department of Mathematics, University of California Berkeley, Berkeley, CA 94720-3840, USA

Received 18 March 2010; Accepted 29 April 2010

Academic Editor: Aaron Lauda

Copyright © 2010 David Hill and Joshua Sussan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Khovanov and A. Lauda, “A diagrammatic approach to categorification of quantum groups III,” Quantum Topology, vol. 1, no. 1, pp. 1–92, 2010. View at Google Scholar
  2. A. Lauda, “A categorification of quantum sl(2),” http://arxiv.org/abs/0803.3652.
  3. R. Rouquier, “2-Kac-Moody algebras,” http://arxiv.org/abs/0812.5023.
  4. S. Huerfano and M. Khovanov, “Categorification of some level two representations of quantum 𝔰𝔩n,” Journal of Knot Theory and Its Ramifications, vol. 15, no. 6, pp. 695–713, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Khovanov, “A functor-valued invariant of tangles,” Algebraic & Geometric Topology, vol. 2, pp. 665–741, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Khovanov and L. Rozansky, “Matrix factorizations and link homology,” Fundamenta Mathematicae, vol. 199, no. 1, pp. 1–91, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Yonezawa, “Matrix factorizations and intertwiners of the fundamental representations of quantum group 𝒰q(𝔰𝔩n),” http://arxiv.org/abs/0803.2071.
  8. H. Wu, “Matrix factorizations and colored MOY graphs,” http://arxiv.org/abs/0803.2071.
  9. J. Brundan and A. Kleshchev, “Graded decomposition numbers for cyclotomic Hecke algebras,” Advances in Mathematics, vol. 222, no. 6, pp. 1883–1942, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Brundan and C. Stroppel, “Highest weight categories arising from Khovanov's diagram algebra III: category 𝒪,” http://eprintweb.org/s/article/arxiv/0812.1090.
  11. A. Beilinson, V. Ginzburg, and W. Soergel, “Koszul duality patterns in representation theory,” Journal of the American Mathematical Society, vol. 9, no. 2, pp. 473–527, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Brundan and C. Stroppel, “Highest weight categories arising from Khovanov's diagram algebra II: koszulity,” Transformation Groups, vol. 15, no. 1, pp. 1–45, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Mackaay, “sl(3)-Foams and the Khovanov-Lauda categorification of quantum sl(k),” http://arxiv.org/abs/0905.2059.
  14. C. Stroppel, “Category 𝒪: gradings and translation functors,” Journal of Algebra, vol. 268, no. 1, pp. 301–326, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. Soergel, “Kategorie 𝒪, perverse Garben und Moduln uber den Koinvarianten zur Weylgruppe,” Journal of the American Mathematical Society, vol. 3, no. 2, pp. 421–445, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. Soergel, “The combinatorics of Harish-Chandra bimodules,” Journal für die Reine und Angewandte Mathematik, vol. 429, no. 2, pp. 49–74, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. I. Frenkel, M. Khovanov, and C. Stroppel, “A categorification of finite-dimensional irreducible representations of quantum 𝔰𝔩2 and their tensor products,” Selecta Mathematica, vol. 12, no. 3-4, pp. 379–431, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Brundan, “Symmetric functions, parabolic category O and the Springer fiber,” Duke Mathematical Journal, vol. 143, no. 1, pp. 41–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Brundan and A. Kleshchev, “Schur-Weyl duality for higher levels,” Selecta Mathematica, vol. 14, no. 1, pp. 1–57, 2008. View at Publisher · View at Google Scholar · View at MathSciNet